# SDR USAA2013122700001

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 1,647 hours, 740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: GAI280002
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS 2 STATUS MESSAGE SMOKE.  REPLACED LAVATORY A SMOKE DETECTOR.
